# SDR YENA2018100970549

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN Y1292 FLOORBEAM FR 68+8" STR 23L LOWER SKIN SURFACE; R & R FLOORBEAM Y1292 IAW SRM 51-72-11.
